# SDR SWAA2024112651396

- Difficulty date: October 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 727E PLUS 10 AND S-25R INCH WL 156 AT AFT CARGO COMPARTMENT 2024-651057<[01] REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AND S-25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 145A7500 SHEET: 85 REV A; SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AND S-25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 146A7500 SHEET: 85 REV A; SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED
